# SDR DALA2020042102286

- Difficulty date: April 21, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 47,184 hours, 32,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR SLIDE LANYARD WAS FOUND TO INSTALLED IMPROPERLY. MAINTENANCE REROUTED THE L1 DOOR SLIDE LANYARD PER B717 AMM 25-61. (LP #7154074)
